# SDR SWAA2020123135219

- Difficulty date: December 7, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB RIB AT STAB STA 92.70 3RD STIFFENER FROM FWD IS CRACKED.  REPAIRED DAMAGE TO RIB ON RT HORIZ STAB RIB AT STAB STA 92.70, 3RD STIFFENER FROM FWD END, IAW SRM 55-10-09-2R4.
